# SDR SWAA2022063015193

- Difficulty date: June 3, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 59,194 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 24 BS 500+10; BS 500A+6; BS 500B+6; BS 500B+18. / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB FLOOR TO SIDEWALL SUPPORT;LBL 24 WL 156 ; IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] FABRICATED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING BAC1496-444#7075T62 LOT:1485395-1 IAW SRM 51-40-05-0G-0; SRM 51-40-08; SRM 53-00-53-2R-5 SECTION 4.D-H AND DWG 143A7501 ID:0001 REV: B. FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR BS 480+10' USING BAC1496-444#7075T62 LOT:1485395-1 IAW SRM 53-00-53-2R-5 SECTION 4.D-H; SRM 51-40-05. APPLIED CHEMICAL CONVERSION COATING TO SPLICE AND SIDEWALL SUPPORT IAW SOPM 20-41-02. OK APPLIED PRIMER TO SPLICE AND SIDEWALL SUPPORT.;[03] CORRECTIVE ACTION #2:FABRICATED ; LOCATED AND DRILLED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING BAC1496-444#7075T62 LOT:1485395-1 IAW SRM 51-40-05-0G-0; SRM 51-40-08; SRM 53-00-53-2R-6 AND DWG 143A7501 ID:0001 REV: B. FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR AT B/S 480+10' USING BAC1496-444#7075T62 LOT:1485395-1 IAW SRM 53-00-53-2R-6 AND SRM 51-40-05. APPLIED CHEMICAL CONVERSION COATING TO SPLICE AND SIDEWALL SUPPORT IAW SOPM 20-41-02. OK APPLY PRIMER ON SPLICE AND SIDEWALL SUPPORT.[07] INSTALLED REPAIR SPLICE ON NEW FLOOR TO SIDEWALL SUPPORT LOCATED BTW BS 480 TO 500 LBL 24 WL 156 IAW SRM 51-40-02 AND SRM 53-00-53-2R-6 REPAIR 6;
